MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZLB00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.(b)(4).Device evaluation: the product testing could not be performed as the product has been discarded.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints have been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H.
 
Event or Problem Description
It was reported that lens model, zlb00 multifocal iol (intraocular lens) had dislocated in the patient's right eye (od) after implantation.The doctor further commented that cylinder is off (astigmatism) along with a refractive error.The lens was explanted and replaced with +19.5 diopter lens model, zxt150.No incision enlargement and patient recovered after the replacement.No additional information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8446075
Report Number3011852734-2019-00065
Device Sequence Number18891982
Product Code MFK
UDI-Device Identifier05050474560666
UDI-Public(01)05050474560666(17)210814
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Model NumberZLB00
Device Catalogue NumberZLB00U0195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005